# SDR FDEA201307021468

- Difficulty date: July 2, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237800003800
- Part serial: UD1472
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY DOOR EXTERNAL SKIN AROUND OPERATING HANDLE HAS VARIOUS DENTS AND DAMAGE.  REPAIRED IAW EA6-5230-197462.
